# SDR YENA20120815577

- Difficulty date: August 15, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 18,613 hours, 11,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 001891
- Condition: Discharged
- Location: Cabin
- Part time: 17,693 hours, 10,809 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 131 BUF-JFK, ON GROUND MAINTENANCE CHECK FOUND R2 EMERGENCY EXIT SIGN DID NOT ILLUMINATE DURING TEST.  REMOVED AND REPLACED EMERGENCY BATTERY ELPU IAW EMB AMM 33-50-01.  OPS CHECK OK.
